# SDR 2007UALA03654

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 38,757 hours, 10,723 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Low
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS "R GEN DRIVE" & OVHD "DRIVE" LIGHT CAME ON DURING MOD TURBULENCE.  LIGHT WENT OUT AFTER A FEW SEC'S.    10-11-07   SERVICED IDG APPROX 50 PUMPS OF OIL PER UA MANUAL.  THIS ACFT IS TO FLY NON ETOPS DUE TO REPEAT ELECTRICAL IDG TRIPPING PROBLEMS ON THE RT ENGINE.   ACFT TO REMAIN NON-ETOPS FOR FIVE FLIGHTS TO CONFIRM FIX AND NORMAL OPERATION OF BOTH ENGINE IDG'S OF OIL UNTIL OVERFLOW.  IDG PDI BUTTON NOT POPPED. PRIOR TO CF'G,  SERVICED IDG (5 PUMPS) TOOK AIRCRAFT TO RUNUP FOR LONG PACK BURN.  REPLACED FUEL OIL COOLER.  LEAK CHECKED AND SERVICE IDG TO NORMAL CAPACITY.
